# SDR SWAA2022112972692

- Difficulty date: November 17, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 20,066 hours, 9,602 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY SLIDE COMPARTMENT BOTH GIRT BAR RETAINERS ARE LOOSE. / [01] REMOVED AND REPLACED FOUR RIVETS SECURING GIRT BAR RETAINERS TO FED EVAC SLIDE COMPARTMENT PER SRM 51-40-02-0G-0; PARAGRAPH 4; REFERENCING AIPC 25-66-00-13; ITEMS 85 & 90.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
